Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Congruences on ``character'' values
of permutation summands


Author: Xiangyong Wang
Journal: Proc. Amer. Math. Soc. 125 (1997), 393-396
MSC (1991): Primary 20C10; Secondary 19A22, 20C15
MathSciNet review: 1377011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of congruences on ``character" values $\Phi _{L}$ of a permutation summand $L$ are exhibited, from which follows the connectedness of the prime ideal spectrum of the Grothendieck ring of permutation summands.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20C10, 19A22, 20C15

Retrieve articles in all journals with MSC (1991): 20C10, 19A22, 20C15


Additional Information

Xiangyong Wang
Affiliation: Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Address at time of publication: Department of Computer Science, University of Toronto, Toronto, Ontario, Canada M5S 1A4
Email: xywang@cs.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03825-2
PII: S 0002-9939(97)03825-2
Received by editor(s): September 7, 1995
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1997 American Mathematical Society